EconStor >
Universidad Pablo de Olavide, Sevilla >
Revista de Métodos Cuantitativos para la Economía y la Empresa >

Please use this identifier to cite or link to this item:

http://hdl.handle.net/10419/59077
  
Title:International organizations and the Theory of Clubs PDF Logo
Authors:Faíña Medín, José Andrés
García Lorenzo, Antonio
López-Rodríguez, Jesús
Issue Date:2010
Citation:[Journal:] Revista de Métodos Cuantitativos para la Economía y la Empresa [ISSN:] 1886-516X [Volume:] 9 [Year:] 2010 [Pages:] 17-27
Abstract:This paper focuses on international organizations, especially those regulat-ing trade and exchange. It draws on the Theory of Clubs (Buchanan, 1965) and builds a model that aims to explain governments' optimal choices when joining international organizations. The results of the model show that governmental willingness to enlarge international organizations and to increase their degree of commitment are decreasing functions of both, the size of the organization, and the country's degree of commitment and of national heterogeneity.
Subjects:Theory of Clubs
international economic organizations
benefits and costs of the governments' choices
JEL:D71
Document Type:Article
Appears in Collections:Revista de Métodos Cuantitativos para la Economía y la Empresa

Files in This Item:
File Description SizeFormat
645266930.pdf268.7 kBAdobe PDF
No. of Downloads: Counter Stats
Download bibliographical data as: BibTeX
Share on:http://hdl.handle.net/10419/59077

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.